Sh:653

Bib entry
@article{Sh:653,
 author = {Ciesielski, Krzysztof Chris and Shelah, Saharon},
 title = {{A model with no magic set}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {64},
 number = {4},
 year = {1999},
 pages = {1467--1490},
 issn = {0022-4812},
 doi = {10.2307/2586790},
 mrclass = {03E35 (03E17)},
 mrnumber = {1780064},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.2307/2586790},
 note = {\href{https://arxiv.org/abs/math/9801154}{arXiv: math/9801154}},
 arxiv_number = {math/9801154}
}